# SDR VNAA202409010011

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM  FS280 (RBL9 TO LBL9) AT CABIN FLOOR STRUCTURE.  FLOORBEAM FS280 (RBL9 TO LBL9) AT CABIN FLOOR STRUCTURE IT IS OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01
